# SDR SWAA2022110459297

- Difficulty date: October 12, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 74,242 hours, 44,128 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support
- Condition: Broken
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN HYDRAULIC TUBES GROMMET SUPPORT LOCATED ON TRAILING EDGE AT LEVEL IRSS 177 AT LT WING (FALSE SPAR AREA) 2022-576710 / [01] REPLACED HYDRAULIC TUBES GROMMET SUPPORT LOCATED ON TRAILING EDGE AT LEVEL IRSS 177 AT LT WING IAW B737-700 SRM 51-40-02-0G-0;[02] CORRECTIVE STEP 1  INSPECTED HYDRAULIC TUBES GROMMET SUPPORT LOCATED ON TRAILING EDGE AT LEVEL IRSS 177 AT LT WING AND WAS FOUND IN SERVICEABLE CONDITION AND IT CHANGED WIRING CLAMP DUE TO WAS FOUND DAMAGE IAW B737-700 SWPM 20-10-12;[03] CORRECTIVE STEP 1  INSPECTED HYDRAULIC TUBES GROMMET SUPPORT LOCATED ON TRAILING EDGE AT LEVEL IRSS 177 AT LT WING AND WAS FOUND IN SERVICEABLE CONDITION AND IT CHANGED WIRING CLAMP DUE TO WAS FOUND DAMAGE IAW B737-700 SWPM 20-10-12
